Numerical Study of Conformable Space and Time Fractional Fokker–Planck Equation via CFDT Method

  • Brajesh Kumar SinghEmail author
  • Anil Kumar
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 307)


In this article, conformable fractional differential transform (CFDT) method has been successfully implemented to compute the numerical solution of space–time fractional Fokker–Planck equation with conformable fractional derivative. The computed results are compared with the existing results in the literature, and also depicted graphically for \(\alpha =\beta =1\). The accuracy of the computed results for different values of \(\alpha \) and \(\beta =1\) is measured in terms of \(L_2\) error norms. The findings show that the present results agreed well with the results by various well-known methods such as Adomian decomposition method (ADM), variational iteration method (VIM), fractional variational iteration method (FVIM) and fractional reduced differential transform method (FRDTM), and so forth. The proposed results converge to the exact solutions.


Conformable fractional derivative Conformable fractional differential transform Space–time fractional Fokker–Planck equations 


  1. 1.
    M. Kaplan, P. Mayeli, K. Hosseini, Exact traveling wave solutions of the Wu-Zhang system describing (1 + 1)-dimensional dispersive long wave. Opt. Quantum Electron. 49(12), 404 (2017),
  2. 2.
    S. Momani, Z. Odibat, V.S. Erturk, Generalized differential transform method for solving a space- time fractional diffusion-wave equation. Phys. Lett. A 370(5–6), 379–387 (2007). Scholar
  3. 3.
    H. Thabet, S. Kendre, D. Chalishajar, New analytical technique for solving a system of nonlinear fractional partial differential equations. Mathematics 25(4), 47 (2017). Scholar
  4. 4.
    A. Biswas et al., Resonant optical solitons with dual-power law nonlinearity and fractional temporal evolution. Optik 165, 233–239 (2018)CrossRefGoogle Scholar
  5. 5.
    A.F. Qasim, M.O. Al-Amr, Approximate solution of the Kersten-Krasil’shchik coupled Kdv-MKdV system via reduced differential transform method, Eurasian J. Sci. Eng. 4(2), 1–9 (2018)Google Scholar
  6. 6.
    O. Mohammed, Al-Amr, Shoukry El-Ganaini, new exact traveling wave solutions of the (4+1)-dimensional Fokas equation. Comput. Math. Appl. 74, 1274–1287 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    S. El-Ganaini, M.O. Al-Amr, New abundant wave solutions of the conformable space-time fractional (4+1)-dimensional Fokas equation in water waves. Comput. Math. Appl. (2019). Scholar
  8. 8.
    A.J. Al-Sawoor, M.O. Al-Amr, A new modification of variational iteration method for solving reaction-diffusion system with fast reversible reaction. J. Egyptian Math. Soc. 22(3), 396–401 (2014)MathSciNetCrossRefGoogle Scholar
  9. 9.
    A. Al-Sawoor, M. Al-Amr, Numerical solution of a reaction-diffusion system with fast reversible reaction by using Adomian’s decomposition method and He’s variational iteration method. Al-Rafidain J. Comput. Sci. Math. 9(2), 243–257 (2012)Google Scholar
  10. 10.
    M.O. Al-Amr, Exact solutions of a family of higher-dimensional space-time fractional KdV type equations. Comput. Sci. Inf. Technol. 8(6), 131–141 (2018)Google Scholar
  11. 11.
    Z.M. Odibat, S. Kumar, A robust computational algorithm of homotopy asymptotic method for solving systems of fractional differential equations. J. Comput. Nonlinear Dyn.
  12. 12.
    M. Khader, S. Kumar, S. Abbasbandy, Fractional homotopy analysis transforms method for solving a fractional heat-like physical model. Walailak J. Sci. Technol. 13(5), 337–353 (2015)Google Scholar
  13. 13.
    S. Kumar, A new mathematical model for nonlinear wave in a hyperelastic rod and its analytic approximate solution. Walailak J. Sci. Technol. 11, 965–973 (2014)Google Scholar
  14. 14.
    S. Kumar, A new efficient algorithm to solve non-linear fractional Ito coupled system and its approximate solution. Walailak J. Sci. Technol. 11(12), 1057–1067 (2014)Google Scholar
  15. 15.
    A. Prakash, P. Veeresha, D.G. Prakasha, M. Goyal, A homotopy technique for a fractional order multi-dimensional telegraph equation via the laplace transform. Eur. Phys. J. Plus 134(19), 1–18 (2019)Google Scholar
  16. 16.
    A. Prakash, M. Kumar, K.K. Sharma, Numerical method for solving coupled Burgers equation. Appl. Math. Comput. 260, 314–320 (2015)MathSciNetzbMATHGoogle Scholar
  17. 17.
    A. Prakash, M. Goyal, S. Gupta, A reliable algorithm for fractional Bloch model arising in magnetic resonance imaging, Pramana-J. Phys. 92(2), 1–10 (2019),
  18. 18.
    A. Prakash, M. Kumar, Numerical method for solving time-fractional Multi-dimensional diffusion equations. Int. J. Comput. Sci. Math. 8(3), 257–267 (2017)MathSciNetCrossRefGoogle Scholar
  19. 19.
    A. Prakash, M. Kumar, D. Baleanu, A new iterative technique for a fractional model of nonlinear Zakharov-Kuznetsov equations via Sumudu transform. Appl. Math. Comput. 334, 30–40 (2018)MathSciNetzbMATHGoogle Scholar
  20. 20.
    R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative. J Comput. Appl. Math. 264, 65–70 (2014), Scholar
  21. 21.
    N. Benkhettou, S. Hassani, D.F. Torres, A conformable fractional calculus on arbitrary time scales. J. King Saud Univ. Sci. 28(1), 93–98 (2016), Scholar
  22. 22.
    T. Abdeljawad, On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)., arXiv:1402.6892v1MathSciNetCrossRefGoogle Scholar
  23. 23.
    K. Hosseini, A. Bekir, R. Ansari, New exact solutions of the conformable time-fractional Cahn-Allen and Cahn-Hilliard equations using the modified Kudryashov method. Opt. Int. J. Light Electron. Opt. 132, 203–209 (2017), Scholar
  24. 24.
    K. Hosseini, P. Mayeli, R. Ansari, Modified Kudryashov method for solving the conformable time-fractional Klein-Gordon equations with quadratic and cubic nonlinearities. Opt. Int. J. Light Electron. Opt. 130, 737–742 (2017), Scholar
  25. 25.
    O.S. Iyiola, O. Tasbozan, A. Kurt, Y. Çenesiz, On the analytical solutions of the system of conformable time-fractional Robertson equations with 1-D diffusion. Chaos, Solitons Fractals 94, 1–7 (2017). Scholar
  26. 26.
    N. Raza, S. Sial, M. Kaplan, Exact periodic and explicit solutions of higher dimen- sional equations with fractional temporal evolution. Opt. Int. J. Light Electron. Opt. 156, 628–634 (2018). Scholar
  27. 27.
    E. Ünal, A. Gökdoǧan, Solution of conformable fractional ordinary differential equations via differential transform method. Opt. Int. J. Light Electron. Opt. 128, 264–273 (2017). Scholar
  28. 28.
    M. Ekici, M. Mirzazadeh, M. Eslami, Q. Zhou, S.P. Moshokoa, A. Biswas et al., Optical soliton perturbation with fractional-temporal evolution by first integral method with conformable fractional derivatives. Opt. Int. J. Light Electron. Opt. 127(22), 10659–10669 (2016). Scholar
  29. 29.
    H.C. Yaslan, New analytic solutions of the conformable space-time fractional Kawahara equation. Opt. Int. J. Light Electron. Opt. 140, 123–126 (2017), Scholar
  30. 30.
    M. Kaplan, Applications of two reliable methods for solving a nonlinear conformable time-fractional equation. Opt. Quantum Electron. 49(9), 312 (2017),
  31. 31.
    A.A. Kilbas, H.M. Srivastava, Trujillo JJ. Theory andapplications offractional differential equations, 204 (Elsevier Science Limited, 2006)Google Scholar
  32. 32.
    I. Podlubny, Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, 198 (Academic press, 1998)Google Scholar
  33. 33.
    A. Atangana, D. Baleanu, A. Alsaedi, New properties of conformable derivative. Open. Math. 13(1), 889–898 (2015),
  34. 34.
    M. Magdziarz, A. Weron, K. Weron, Fractional Fokker-Planck dynamics: stochastic representation and computer simulation. Phys. Rev. E 75(1-6), 016708 (2007)Google Scholar
  35. 35.
    L. Yan, Numerical solutions of fractional Fokker-Planck equations using iterative Laplace transform method. Abstr. Appl. Anal. 2013(1-7), 465160 (2013)MathSciNetGoogle Scholar
  36. 36.
    A. Yildirim, Analytical approach to Fokker-Planck equation with space-and time-fractional derivatives by homotopy perturbation method. J. King Saud. Univ. (Science) 22, 257–264 (2010)CrossRefGoogle Scholar
  37. 37.
    F. Liu, V. Anh, I. Turner, Numerical solution of the space fractional Fokker-Planck equation. J. Comput. Appl. Math. 166, 209–219 (2004)MathSciNetCrossRefGoogle Scholar
  38. 38.
    R. Metzler, T.F. Nonnenmacher, Space-and time fractional diffusion and wave equations, fractional Fokker-Planck equations, and physical motivation. Chem. Phys. 284(1–2), 67–90 (2002)CrossRefGoogle Scholar
  39. 39.
    R. Metzler, E. Barkai, J. Klafter, Deriving fractional Fokker-Planck equations from generalised master equation. Europhys. Lett. 46(4), 431–436 (1999)MathSciNetCrossRefGoogle Scholar
  40. 40.
    S.A. El-Wakil, M.A. Zahran, Fractional Fokker-Planck equation. Chaos, Solitons Fractals 11(5), 791–798 (2000)MathSciNetCrossRefGoogle Scholar
  41. 41.
    V.E. Tarasov, Fokker-Planck equation for fractional systems. Int. J. Modern Phys. B 21(6), 955–967 (2007)MathSciNetCrossRefGoogle Scholar
  42. 42.
    W. Deng, Finite element method for the space and time-fractional Fokker-Planck equation. SIAM J. Numer. Anal. 47(1), 204–226 (2004)MathSciNetCrossRefGoogle Scholar
  43. 43.
    Z. Odibat, S. Momani, Numerical solution of Fokker-Planck equation with space and time-fractional derivatives. Phys. Lett. A: Gen. Atomic Solid-State Phys. 369(5–6), 349–358 (2007)CrossRefGoogle Scholar
  44. 44.
    A. Saravanan, N. Magesh, An efficient computational technique for solving the Fokker-Planck equation with space and time fractional derivatives. J. King Saud Univ. Sci. 28, 160–166 (2016)CrossRefGoogle Scholar
  45. 45.
    A. Prakash, H. Kaur, Numerical solution for fractional model of Fokker-Planck equation by using q-HATM. Chaos, Solitons, Fractals 105, 99–110 (2017)MathSciNetCrossRefGoogle Scholar
  46. 46.
    H. Thabet, S. Kendre, Analytical solutions for conformable space-time fractional partial differential equations via fractional differential transform. Chaos, Solitons, Fractals 109, 238–245 (2018)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  1. 1.Department of MathematicsSchool for Physical Sciences, Babasaheb Bhimrao Ambedkar UniversityLucknowIndia

Personalised recommendations